The Hilbert polynomial for systems of linear partial differential equations with analytic coefficients
Stockholm University, Faculty of Science, Department of Mathematics2006 (English)In: Izvestiya. Mathematics, ISSN 1064-5632, Vol. 70, no 1, 153-169 p.Article in journal (Refereed) Published
We consider systems of linear partial differential equations with analytic coefficients and discuss existence and uniqueness theorems for their formal and analytic solutions. Using elementary methods, we define and describe an analogue of the Hilbert polynomial for such systems.
Place, publisher, year, edition, pages
2006. Vol. 70, no 1, 153-169 p.
IdentifiersURN: urn:nbn:se:su:diva-25191DOI: 10.1070/IM2006v170n01ABEH002307ISI: 000237779300007OAI: oai:DiVA.org:su-25191DiVA: diva2:199101
Part of urn:nbn:se:su:diva-7822005-12-222005-12-222013-08-08Bibliographically approved